# SDR F3LA200800196

- Difficulty date: April 21, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 214,978 hours, 8,472 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1810
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION NOTED LIGHT OUT IN AFT LEFT OVERWING EXIT.  MAINTENANCE REMOVED AND REPLACED LAMP IN AFT LEFT EMERGENCY OVERWING LIGHT 63WL IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 33-51-15-000-001 AND AMM 33-51-15-400-001.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
